# SDR R61A2020021410189

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 13,375 hours, 9,075 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321F
- Part serial: 1103
- Condition: Faulty
- Location: Nr 1
- Part time: 24,877 hours, 20,804 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ELECTRICAL POWER LOSS, AVNX MAU 1B FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R GCU 1.
